# SDR AALA970912

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CHANNEL FOR LEFT SLIDER DOOR AT STA 879 ABOVE LONGERON 43L BOTTOM OF CHANNEL CORROSION AFT OF PREVIOUS REPAIR.  REPLACED ALL ASSEMBLY PARTS ASSOCIATED TO LEFT DOORWAY SLIDER GUIDE AT STA 879 PER SRM 51-21-01.  59,206.24  HOURS.  CYCLES, 20,343.  (X)
